# SDR UPS01436141

- Difficulty date: June 4, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747132
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1990 RT STR 13 STRINGER CRACKED.  HFEC INSPECTION C/OUT AS PER NTM PART 6 51-00-00 FIG 4 NIL CRACK FOUND.
